# SDR CA090929005

- Difficulty date: September 26, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 39,459 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1588032
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AT FL220 350NM FROM CYSR A LOUD "SNAP" SOUND WAS HEARD BY F/O AND CAPT F/O OBSERVED WHAT LOOKED LIKE A CRACK AND FELT LIKE A CRACK ON AFT WINDOW.  ACFT DIVERTED BASED ON FUEL AND MX.  MX REPLACED THE WINDOW AND THE ACFT WAS RETURNED TO SERVICE.
